bones-icon
Knee joints pain
I recently changed my shoes and in a day I got knee joint pain. So I immediately stopped using those. From that time onwards whenever i stand for 1 hour or less knee joint pain comes. Day to day it has been increasing for short duration standing also. From past 7 days I started to take calcimax500. Shall I continue further of take some other medications?
38 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Deepthi Rao Gorukanti
General Physician 5 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Take an orthopaedician opinion. There may be problem in ligament or meniscus.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aastha Midha Likhyani
General Physician 3 yrs exp Delhi
hi there is no need of calcimax , u can stop it and try putting volini gel on your knees with a knee cap. you will be olrite it will take some time .
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.